RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 36, Issue 3  


Uniform approximation of the remainder term in the Dirichlet divisor problem
A. A. Karatsuba
475
On the uniform boundedness of the torsion of elliptic curves over algebraic number fields
V. A. Dem'yanenko
484
Néron pairing and quasicharacters
Yu. G. Zarhin
497
Projective metabelian Lie algebras of finite rank
V. A. Artamonov
510
Equimorphisms of Riemannian manifolds
V. A. Efremovich, È. A. Loginov, E. S. Tikhomirova
523
On Cauchy–Bochner representations
V. S. Vladimirov
534
Continuation of bounded holomorphic functions from submanifolds in general position to strictly pseudoconvex domains
G. M. Henkin
540
Generalized bases in certain rings of holomorphic functions
D. I. Gurevich
568
On biorthogonal expansions in exponential functions
A. M. Sedletskii
583
Expansion in eigenfunctions of integral operators of convolution on a finite interval with kernels whose Fourier transforms are rational. “Weakly” nonselfadjoint regular kernels
B. V. Pal'tsev
591
The method of perturbations for singular problems
S. A. Lomov
635
Necessary and sufficient optimality conditions and uniqueness conditions for optimizing functions for control systems of general type
V. I. Plotnikov
652
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019